12 deaths in Thailand occurring after vaccination reported to be ‘coincidental’

Several hundred deaths worldwide of people who had been recently administered the AstraZeneca virus against Covid-19 were ruled as being connected to the vaccine in most countries. Including in the UK, one of the countries involved in developing the vaccine.

Most of the deaths were related to blood clots or blood-related problems.




Some countries’ authorities continue to insist the deaths were ‘unrelated’, however, with one of those countries being Thailand.

A country whose Department of Disease Control now says 12 of the 28 deaths occurring post-vaccination were ‘coincidental’.

The cause of the other 16 deaths has not been ruled on as yet.

It has also not been announced whether the people who died in Thailand post-vaccination had been given the AstraZeneca vaccine or Sinovac, the Chinese vaccination that, in some studies, has been shown to be less effective than other vaccines.

According to the Department of Disease Control, eight of the 12 that died suffered from acute coronary syndrome (sudden reduced blood flow to the heart), one had a blood disease, one suffered a lung blood clot (a pulmonary embolism), one had an intraabdominal aneurysm and one purulent meningitis.

In light of these findings, Thai Director for emergency health hazards and diseases Dr. Chawetsan Namwat insists most people with chronic diseases can still be vaccinated against Covid-19 safely.

He explained “The deaths were from severe undesirable symptoms and were not a result of receiving the vaccine… People can rest assured that the vaccines are safe,” but then went on to say “Undesirable symptoms or side effects could be the body’s reaction to foreign substances,  and vaccines were foreign substances”.